Categories Blog Does Opiate Abuse Cause Weight Loss? Post author By admin Post date January 5, 2022 No Comments on Does Opiate Abuse Cause Weight Loss? Does Opiate Abuse Cause Weight Loss? Individuals who abuse opiates may gain or lose weight as a result of their drug usage. Weight loss may occur in opiate users who experience adverse symptoms such as nausea and vomiting. Users who do not suffer these effects, on the other hand, may gain weight. Call our 24/7 helpline to speak with one of our treatment specialists about your treatment choices. We can help you. Call our 24/7 Helpline at 1 (800) 570-2259 Visit our website: https://addictiontreatments101.com SOCIALS: Twitter ► https://twitter.com/101Addiction101 Facebook ► https://www.facebook.com/drugaddictio… YouTube ► https://www.youtube.com/c/Addiction101 ← Does Opiate Abuse Cause Depression? → Does Snorting Valium Get You Higher? Leave a Reply Cancel replyYour email address will not be published. Required fields are marked *Comment * Name * Email * Website Save my name, email, and website in this browser for the next time I comment.